# SDR 2007UALA02307

- Difficulty date: June 29, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 29,270 hours, 3,607 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 7945243
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ROW 52 RIGHT INOPERATIVE.  REPLACED CABLE FROM FEEDER TO EMERGENCY LIGHT ON ROW 52 RIGHT.  OP CHECK NORMAL.
